Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 259, Number 2

All articles in this issue are freely accessible.

Linear operators on $L_{p}$ for $0<p<1$
N. J. Kalton.
Trans. Amer. Math. Soc. 259 (1980), 319-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567084
Convergence and Cauchy structures on lattice ordered groups
Richard N. Ball.
Trans. Amer. Math. Soc. 259 (1980), 357-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567085
Riemann surfaces and bounded holomorphic functions
Walter Pranger.
Trans. Amer. Math. Soc. 259 (1980), 393-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567086
The von Neumann kernel and minimally almost periodic groups
Sheldon Rothman.
Trans. Amer. Math. Soc. 259 (1980), 401-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567087
Central Fourier-Stieltjes transforms with an isolated value
Alan Armstrong.
Trans. Amer. Math. Soc. 259 (1980), 423-437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567088
Some curvature properties of locally conformal Kähler manifolds
Izu Vaisman.
Trans. Amer. Math. Soc. 259 (1980), 439-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567089
Locally free affine group actions
J. F. Plante.
Trans. Amer. Math. Soc. 259 (1980), 449-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567090
On linear algebraic semigroups
Mohan S. Putcha.
Trans. Amer. Math. Soc. 259 (1980), 457-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567091
On linear algebraic semigroups. II
Mohan S. Putcha.
Trans. Amer. Math. Soc. 259 (1980), 471-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Some categorical equivalences for $E$-unitary inverse semigroups
Mario Petrich.
Trans. Amer. Math. Soc. 259 (1980), 493-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567092
An application of homological algebra to the homotopy classification of two-dimensional CW-complexes
Micheal N. Dyer.
Trans. Amer. Math. Soc. 259 (1980), 505-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567093
Branched extensions of curves in orientable surfaces
Cloyd L. Ezell and Morris L. Marx.
Trans. Amer. Math. Soc. 259 (1980), 515-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567094
Branched extensions of curves in compact surfaces
Cloyd L. Ezell.
Trans. Amer. Math. Soc. 259 (1980), 533-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567095
Quasilinear evolution equations in Banach spaces
Michael G. Murphy.
Trans. Amer. Math. Soc. 259 (1980), 547-557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567096
Effective $p$-adic bounds for solutions of homogeneous linear differential equations
B. Dwork and P. Robba.
Trans. Amer. Math. Soc. 259 (1980), 559-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567097
Affine connections and defining functions of real hypersurfaces in $C^{n}$
Hing Sun Luk.
Trans. Amer. Math. Soc. 259 (1980), 579-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567098
Complementary series for $p$-adic groups. I
Allan J. Silberger.
Trans. Amer. Math. Soc. 259 (1980), 589-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567099
Approximately finite-dimensional $C^{∗} $-algebras and Bratteli diagrams
A. J. Lazar and D. C. Taylor.
Trans. Amer. Math. Soc. 259 (1980), 599-619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567100
Hermite-Birkhoff interpolation in the $n$th roots of unity
A. S. Cavaretta, A. Sharma and R. S. Varga.
Trans. Amer. Math. Soc. 259 (1980), 621-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567101
Flows on fibre bundles
J. L. Noakes.
Trans. Amer. Math. Soc. 259 (1980), 629-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567102
Erratum to: “On parabolic measures and subparabolic functions”
Jang Mei G. Wu.
Trans. Amer. Math. Soc. 259 (1980), 636-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 567103